# SDR UIEA2019071704773

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,783 hours, 21,269 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 36A0209
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SLOW TO START AND FAILED TO START. ( REMOVED AND REPLACED APU ECU WITH NEW. OPS CHECK GOOD. REF AMM 49-61-05  )
